# SDR SWAA2021072828710

- Difficulty date: November 6, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE RIGHT SIDE STA 1016-5 O/B DRAIN FITTING BROKEN / REMOVED AND REPLACED DRAIN FITTING AT LWR FUSELAGE STA 1016+5' RIGHT SIDE O/B AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 148A3320
